# SDR DALA2024022502572

- Difficulty date: February 22, 2024
- Submitted: February 25, 2024
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 72,122 hours, 33,736 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Flange
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 68 S22r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 DISC: A CRACK FOUND ON RHS FR68 HORIZONTAL FLANGE ALONG THE FILLET RADIUS AT STR 22 RHS. C/A: PER SECTION DTE OF 615763-14AD THE REPAIR OF SECTION I IS LIMITED TO 43,300 FC FROM SECTION I (22FEB24). ADDITIONAL ENG'G AUTHORIZATION REQUIRED FOR SERVICE BEYOND THIS LIMIT. ASSOCIATED ER/A 32-615763 ADDED FOR AC 3267. (LP: 0214006)
